# SDR 9720191150

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT WHILE IN REVERSE THRUST, THE NR 3 ENGINE COMPRESSOR STALLED.  EGT ROSE TO 950C AND THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE INCLUDING A BORESCOPE AND FOUND NO DEFECTS.  THE RABS SYSTEM AND FUEL PUMP CHECKED NORMAL.
